# SDR YENA2022060600561

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9531RP
- Condition: Failed
- Location: 841 Door
- Part time: 65,321 hours, 23,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CUTBURRSTRIP SLIDE RAFT P/N D30664-709, S/N A9531RPON 841 DOOR AT FWD GALLEY AREA(1EA); REMOVED AND REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 25-62-44-000-804-A, AMM 25-62-44-400-803-A, AND AMM 33-51-00-710-001 OPERATIONAL TEST IS OK. TOOL USED TORQUE 40-200LB.IN PN: QD1R200, SN:0718906216  DUE DATE: NOV-18-2022 TORQUE APPLIED 55LB.IN DONE BY  D. RAMOS  8672118 REF AEROMN NR 2022-197514 WO 2022 116/1.
